By Topic

Common Lyapunov Functions for Some Special Classes of Stable Systems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Buyukkoroglu, T. ; Dept. of Math., Anadolu Univ., Eskisehir, Turkey ; Esen, O. ; Dzhafarov, V.

In this work we consider the problem of existence and determination of a common positive definite solution (common quadratic Lyapunov function) to a set of Lyapunov matrix inequalities. We investigate a parameterized matrix family and a compact (in particular finite) set of 2 × 2 matrices.

Published in:

Automatic Control, IEEE Transactions on  (Volume:56 ,  Issue: 8 )